# SDR MALA010371

- Difficulty date: March 27, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 428
- Aircraft time: 8,748 hours, 9,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK BY CELSIUS, CORROSION ON FLOORBOARD FLANGE AT STA 272. AT FLOOR PANEL 122BZ.  MAINTENANCE REMOVED CORROSION AS REQUIRED. MATERIAL REMOVED IS OUT OF LIMITS.  REMOVED ANGLE AT STA 272, FABRICATED NEW ANGLE, ALODINED, PRIMED AND PAINTED.  INSTALLED ANGLE IAW SRM 51-40-21 AND 23.
